Some I-lacunary difference double sequences in N-normed spaces defined by sequence of orlicz functions

Vakeel A. Khan, Sabiha Tabassum

Abstract


The notion of ideal convergence was introduced first by Kostryko et al [16] as a generalization of statistical convergence. In this paper we introduce a new class of generalized difference double sequence spaces using the concept of ideal, lacunary convergence and sequence of Orlicz functions in n-normed space. Further we obtain various inclusion relations involving these sequence spaces.


Full Text: PDF

How to Cite this Article:

Vakeel A. Khan, Sabiha Tabassum, Some I-lacunary difference double sequences in N-normed spaces defined by sequence of orlicz functions, J. Math. Comput. Sci., 2 (2012), 734-746

Copyright © 2012 Vakeel A. Khan, Sabiha Tabassum. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS